Alert archive / California / Wind Advisories in 2012
Wind Advisory 42, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Dec 25, 2012, 2:50 PM PST. It took effect at Dec 26, 2012, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 2:50 PM PST (22:50 UTC)
- In effect from
- Dec 26, 2012, 10:00 AM PST
- Expired
- Dec 26, 2012, 7:10 PM PST
- In force
- 9 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
398 WWUS76 KHNX 252250 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 250 PM PST TUE DEC 25 2012 CAZ095-098-099-260700- /O.NEW.KHNX.WI.Y.0042.121226T1800Z-121227T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 250 PM PST TUE DEC 25 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: VERY STRONG WINDS WILL DEVELOP ACROSS THE KERN COUNTY MOUNTAIN AND DESERTS. EXPECT WIND GUSTS UP TO 45 MPH AT TIMES. * TIMING:: FROM 10 AM TO 10 PM PST ON WEDNESDAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG WINDS COULD CAUSE TRAVEL DIFFICULTIES ALONG HIGHWAYS 58...14 AND 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
5 follow-up statements
552 WWUS76 KHNX 260622 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1022 PM PST TUE DEC 25 2012 CAZ095-098-099-261330- /O.CON.KHNX.WI.Y.0042.121226T1800Z-121227T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1022 PM PST TUE DEC 25 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...MOJAVE...INYOKERN...TEHACHAPI. * IMPACTS: GUSTY CROSS WINDS COULD CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 14 FROM ROSAMOND NORTH TO THE INYO COUNTY LINE...AND HIGHWAY 58 IN THE VICINITY OF MOJAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
600 WWUS76 KHNX 261150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 350 AM PST WED DEC 26 2012 CAZ095-262000- /O.EXT.KHNX.WI.Y.0042.121227T0000Z-121227T0600Z/ KERN COUNTY MOUNTAINS- 350 AM PST WED DEC 26 2012 ...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS. ADVISORY LEVEL WINDS PRIOR TO 4 PM ARE COVERED BY THE WINTER WEATHER ADVISORY FOR THE KERN COUNTY MOUNTAINS. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH THROUGH DESERT FACING PASSES AND CANYONS. * LOCATIONS INCLUDE: TEHACHAPI. * IMPACTS: GUSTY CROSS WINDS COULD CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 58 THROUGH THE TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-262000- /O.CON.KHNX.WI.Y.0042.121226T1800Z-121227T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 350 AM PST WED DEC 26 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH BELOW DESERT FACING PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...MOJAVE. * IMPACTS: GUSTY CROSS WINDS COULD CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 14 FROM ROSAMOND NORTH TO THE INYO COUNTY LINE...AND HIGHWAY 58 IN THE VICINITY OF MOJAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
693 WWUS76 KHNX 262004 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1204 PM PST WED DEC 26 2012 CAZ098-099-270415- /O.CON.KHNX.WI.Y.0042.000000T0000Z-121227T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1204 PM PST WED DEC 26 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST 20 TO 35 MPH WITH GUSTS TO 55 MPH BELOW DESERT FACING PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: GUSTY CROSS WINDS COULD CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 14 FROM ROSAMOND NORTH TO THE INYO COUNTY LINE...AND HIGHWAY 58 IN THE VICINITY OF MOJAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-270415- /O.CON.KHNX.WI.Y.0042.121227T0000Z-121227T0600Z/ KERN COUNTY MOUNTAINS- 1204 PM PST WED DEC 26 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH THROUGH DESERT FACING PASSES AND CANYONS. * LOCATIONS INCLUDE: TEHACHAPI * IMPACTS: GUSTY CROSS WINDS COULD CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 58 THROUGH THE TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEATHER.GOV/HANFORD
364 WWUS76 KHNX 262045 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1245 PM PST WED DEC 26 2012 CAZ095-262145- /O.CAN.KHNX.WI.Y.0042.121227T0000Z-121227T0600Z/ KERN COUNTY MOUNTAINS- 1245 PM PST WED DEC 26 2012 ...WIND ADVISORY HAS BEEN REPLACED WITH WINTER WEATHER ADVISORY IN THE KERN COUNTY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS. THE WIND ADVISORY HAS BEEN REPLACED WITH A WINTER WEATHER ADVISORY WHICH INCLUDES THE THREAT OF STRONG WINDS. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE IN THE KERN COUNTY MOUNTAINS THROUGH TONIGHT WITH OCCASIONAL GUSTS TO 50 MPH AT TIMES. $$ CAZ098-099-270500- /O.CON.KHNX.WI.Y.0042.000000T0000Z-121227T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1245 PM PST WED DEC 26 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST 20 TO 35 MPH WITH GUSTS TO 55 MPH BELOW DESERT FACING PASSES AND CANYONS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: GUSTY CROSS WINDS COULD CAUSE TRAVEL DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY ON HIGHWAY 14 FROM ROSAMOND NORTH TO THE INYO COUNTY LINE...AND HIGHWAY 58 IN THE VICINITY OF MOJAVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMB WEATHER.GOV/HANFORD
603 WWUS76 KHNX 270310 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 710 PM PST WED DEC 26 2012 CAZ098-099-270415- /O.CAN.KHNX.WI.Y.0042.000000T0000Z-121227T0600Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 710 PM PST WED DEC 26 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY DESERTS. WINDS HAVE DIMINISHED CONSIDERABLY THIS EVENING. HOWEVER...THERE STILL COULD BE SOME LOCAL GUSTS TO 35 MPH ALONG HIGHWAY 14 BELOW DESERT FACING CANYONS UNTIL MIDNIGHT. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 25, 6:20 AM PST, 8 hours 30 minutes earlier.
Area forecast discussion, Dec 25, 6:20 AM PST, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
620 AM PST TUE DEC 25 2012
.UPDATE...
ISSUED A DENSE FOG ADVISORY FOR THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY UNTIL 19Z /1100 PST/ TODAY.
&&
.SYNOPSIS...
MOSTLY CLEAR SKIES THIS MORNING WILL GIVE WAY TO INCREASING CLOUDS
THIS AFTERNOON AS THE NEXT STORM REACHES THE CENTRAL CALIFORNIA
INTERIOR. THIS STORM WILL BRING ANOTHER ROUND OF RAIN AND HIGHER
ELEVATION SNOW...MAINLY TONIGHT AND WEDNESDAY.
&&
.DISCUSSION...
BY 1330Z /0530 PST/...VISIBILITIES AT MOST MAJOR AIRPORTS HAD
FALLEN TO A QUARTER MILE. GIVEN THE ANTICIPATED VOLUME OF
CHRISTMAS MORNING TRAFFIC AND THE TENDENCY FOR TULE FOG TO BE
DENSEST AROUND AND AFTER SUNRISE...ISSUED A DENSE FOG ADVISORY FOR
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY UNTIL 19Z /1100 PST/
THIS MORNING.
&&
.AVIATION...
IN THE SAN JOAQUIN VALLEY...WIDESPREAD MVFR AND AREAS OF IFR CIGS
AND VISIBILITIES IN LOW CLOUDS AND MIST THRU 20Z TUE...THEN MAINLY
VFR THRU 12Z WED WITH AREAS OF MVFR VISIBILITIES IN RAIN AFTER 04Z
WED. IN THE SOUTHERN SIERRA NEVADA MOUNTAINS AND FOOTHILLS...MAINLY
VFR THRU 00Z WED THEN INCREASING AREAS OF IFR IN LOW CLOUDS...
PRECIPITATION AND MOUNTAIN OBSCURATIONS BETWEEN 00Z WED AND 04Z
WED WITH CONDITIONS CONTINUING THRU 12Z WED. IN THE TEHACHAPI
MOUNTAINS MAINLY VFR THRU 06Z WED THEN INCREASING AREAS OF IFR IN
LOW CLOUDS...PRECIPITATION AND MOUNTAIN OBSCURATIONS BETWEEN 06Z
WED AND 10Z WED WITH CONDITIONS CONTINUING THRU 12Z WED. IN THE
KERN COUNTY DESERTS...VFR CONDITIONS WILL PREVAIL THRU 12Z WED.
&&
.PREV DISC... /ISSUED 255 AM PST TUE DEC 25 2012/
DISCUSSION...
VISIBILITIES IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY WERE
HIGHLY VARIABLE THIS MORNING AS PATCHES OF DENSE FOG DRIFT ACROSS
THE REGION. AT 1030Z /0230 PST/...THE WORST FOG WAS FROM FRESNO
SOUTH TO THE HIGHWAY 198 CORRIDOR...WHERE VISIBILITIES HAD FALLEN TO
A QUARTER MILE. BECAUSE OF THE EXPECTED HOLIDAY MORNING TRAFFIC...
WILL ISSUE A SPECIAL WEATHER STATEMENT ON THE VARIABLE NATURE OF THE
FOG.
SATELLITE LOOPS SHOW THE NEXT UPPER-LEVEL TROUGH ALONG 139W THIS
MORNING. THIS SYSTEM WILL BRING THE NEXT ROUND OF PRECIPITATION TO
THE NORTHERN SECTIONS OF THE HANFORD WARNING/FORECAST AREA BY THIS
EVENING...WITH PRECIPITATION SPREADING SOUTH OVERNIGHT. THE 00Z/06Z
MODELS ARE IN GENERAL AGREEMENT WITH 850-MB TEMPERATURES PLUNGING
6-8 C TONIGHT AS THE COLD AIRMASS BEHIND THE FRONT MOVES IN...WITH
THE SNOW LEVEL DROPPING TO AROUND 4000 FEET BY WEDNESDAY MORNING.
SNOW ACCUMULATIONS WILL APPROACH A FOOT IN THE HIGH COUNTRY...AND
WILL BE EVEN HIGHER NEAR THE CREST. A COUPLE OF INCHES OF SNOW COULD
EVEN FALL ON THE FLOOR OF YOSEMITE VALLEY WEDNESDAY.
PRECIPITATION WILL DIMINISH WEDNESDAY NIGHT AS THE TROUGH MOVES EAST
OF THE REGION AND INTO THE ROCKIES. A FEW MOUNTAIN SNOW SHOWERS ARE
POSSIBLE THURSDAY AS AN UPPER-LEVEL SHORT-WAVE DROPS DOWN THE BACK
OF THE TROUGH.
THERE WILL BE A BREAK IN THE PRECIPITATION BEGINNING THURSDAY NIGHT
AS THE NEXT UPPER-LEVEL RIDGE MOVES OVER CALIFORNIA. THE NEXT UPPER-
LEVEL LOW WAS LOCATED OVER THE INTERNATIONAL DATE LINE NEAR 40 N
THIS MORNING. THIS STORM IS FORECAST TO REACH CALIFORNIA FRIDAY
NIGHT. THE GFS HAS BEEN FORECASTING THIS SYSTEM TO BE MAINLY ALONG
THE COAST...WHILE THE NEW 00Z ECMWF SPLITS THE SYSTEM WITH THE
NORTHERN COMPONENT TRACKING EASTWARD ACROSS FAR NORTHERN CALIFORNIA
AND NEVADA
WHILE THE SOUTHERN COMPONENT DIGS THROUGH THE CENTRAL CALIFORNIA
INTERIOR SATURDAY NIGHT AND SUNDAY MORNING.
BECAUSE OF THESE DIFFERENCES IN TIMING AND HOW THE MODELS HANDLE THE
EVOLUTION OF THIS STORM...CONSENSUS AMONG THE WFO/S FAVORS NOT
MAKING ANY CHANGES TO THE EXTENDED FORECAST AT THIS TIME AND WAITING
FOR THE NEXT SET OR TWO OF MODEL RUNS TO SEE IF ANY MODEL AGREEMENT
DEVELOPS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS LOW.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 12-25 72:1902 38:1908 54:1983 20:1987
KFAT 12-26 70:1892 38:1908 55:1983 21:1987
KFAT 12-27 72:1991 37:1908 55:1977 23:1962
KBFL 12-25 76:1902 32:1918 56:1977 21:1899
KBFL 12-26 71:1999 35:1918 56:1977 20:1905
KBFL 12-27 72:1991 39:1933 56:1977 23:1930
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 4 PM PST
WEDNESDAY ABOVE 5000 FEET FOR THE SOUTHERN SIERRA NEVADA FROM
YOSEMITE TO THE KERN COUNTY LINE /CAZ096-097/.
DENSE FOG ADVISORY UNTIL 11 AM PST THIS MORNING FOR THE CENTRAL
AND SOUTHERN SAN JOAQUIN VALLEY /CAZ089>092/.
&&
PUBLIC...SANGER
AVN/FW...DS
PREV DISCUSSION...SANGER
SYNOPSIS...SANGER
WEATHER.GOV/HANFORDHazardous weather outlook, Dec 25, 11:09 AM PST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1109 AM PST TUE DEC 25 2012 CAZ096-097-260315- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1109 AM PST TUE DEC 25 2012 ...WINTER WEATHER ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY ABOVE 5000 FEET IS IN EFFECT FROM 6 PM TODAY TO 4 PM PST WEDNESDAY. FOR DETAILS PLEASE SEE THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER WEATHER ADVISORY ABOVE 5000 FEET WILL REMAIN EFFECT TO 4 PM PST WEDNESDAY. FOR DETAILS PLEASE SEE THE LATEST WINTER WEATHER MESSAGE /SFOWSWHNX/. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 5:31 AM PST | Dense Fog Advisory | HNX | 5 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.